# SDR DEL2005F00000

- Difficulty date: August 7, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N273MG
- Make and model: Lear 55LEAR
- Aircraft serial: 119
- Engine: Garrtt TFE7313A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: PW184F102
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE TIRE FAILED ON TAKEOFF RUN.  REPLACED NOSE TIRE (WHEEL ASSY WITH NEW TIRE AND OVERHAULED WHEEL ASSY.  (K)
